Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 26, 2015, 12:11 AM CDT for Jasper County, Newton County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 12:11 AM CDT (05:11 UTC)
- Expired
- May 26, 2015, 2:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, TX, Newton County, TX
The radar
The Ft Polk radar (KPOE), 98 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
911
WGUS54 KLCH 260511
FFWLCH
TXC241-351-260715-
/O.NEW.KLCH.FF.W.0023.150526T0511Z-150526T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1211 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN SOUTHEASTERN TEXAS...
NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 215 AM CDT
* AT 1210 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF
1 TO 2 INCHES ARE POSSIBLE IN THE WARNING AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...NEWTON...KIRBYVILLE...DEWEYVILLE...BON WEIR...EBENEZER...
BUNA...BURKEVILLE...EVADALE...CALL...TOLEDO BEND DAM...BROWNDELL...
ROGANVILLE...MAYFLOWER...OLD SALEM...FARRSVILLE...TROUT CREEK...
WRIGHTS SETTLEMENT...HARRISBURG AND MT. UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3103 9445 3116 9392 3119 9353 3109 9356
3103 9351 3100 9358 3093 9353 3069 9362
3057 9373 3044 9370 3039 9376 3030 9374
3029 9412 3058 9409 3064 9405 3068 9413
3101 9424 3104 9429 3100 9445
$$
RUAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 25, 11:32 PM CDT, 39 minutes earlier.
Area forecast discussion, May 25, 11:32 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1132 PM CDT MON MAY 25 2015
.UPDATE...
THIS UPDATE IS MAINLY FOR ACADIANA. WITH MCS/SQUALL LINE MAKING
GOOD PROGRESS TO THE EAST...A NEW TORNADO WATCH WAS ISSUED BY SPC
UNTIL 5 AM...AND THIS IS TORNADO WATCH NUMBER 219. MOST OF THE
REPORTS HAVE BEEN STRAIGHT LINE WIND GUSTS BETWEEN 40 AND 50 MPH
(WITH FORT POLK RECORDING 56 MPH) THAT HAVE KNOCKED DOWN TREES.
STILL A CHANCE FOR SOME QUICK SPIN-UPS...ESPECIALLY WHERE
DISCRETE CELLS DEVELOP AHEAD OF AND MERGE WITH THE LINE.
ALSO...WITH RAINFALL RATES NEAR 2 INCHES PER HOUR...THAT COULD
EASILY CAUSE STREET FLOODING...HAVE EXTENDED THE FLASH FLOOD WATCH
TO INCLUDE THE REMAINDER OF THE FORECAST AREA.
AS FOR SOUTHEAST TEXAS...THE SEVERE THREAT IS
DECREASING...ESPECIALLY OVER UPPER SOUTHEAST TEXAS. SO WILL LIKELY
BEGIN TO CANCEL THE WATCH FOR THOSE AREAS BEFORE THE 2 AM
EXPIRATION TIME.
RUA
&&
.PREV DISCUSSION... /ISSUED 911 PM CDT MON MAY 25 2015/
UPDATE...
A PORTION OF THE TEXAS MCS HAS ACCELERATED INTO THE NORTHWEST
PORTION OF THE FORECAST AREA THAT HAS PROMPTED THE FIRST WARNING
OF THE NIGHT. THIS WILL BE THE MAIN FOCUS FOR THE NEXT COUPLE OF
HOURS FOR THE FORECAST AREA...ALONG WITH ANY DISCRETE CELLS THAT
DEVELOP AHEAD OF IT. LOOKS LIKE PORTIONS ALONG 1-10 FROM BEAUMONT
TO LAKE CHARLES WILL SEE THE POTENTIAL FOR SEVERE WEATHER LATER
THIS EVENING INTO AFTER MIDNIGHT. ALL FORMS OF SEVERE WEATHER IN
PLAY...DAMAGING WIND GUSTS...TORNADOES AS SPIN-UPS MAY OCCUR
WITHIN BOW ECHO FEATURES...AND WHERE DISCRETE CELLS/BOUNDARIES
INTERSECT THE SQUALL LINE...INTENSE CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWNPOURS WITH 2 INCH PER HOUR RAINFALL
RATES CREATING THE POTENTIAL FOR FLASH FLOODING.
WILL OCCASIONALLY UPDATE THE GRIDS AND PRODUCTS AS TIME PERMITS
BASED ON RADAR AND SHORT TERM GUIDANCE TRENDS.
RUA
PREV DISCUSSION... /ISSUED 639 PM CDT MON MAY 25 2015/
UPDATE...
FIRST UPDATE OF THE EVENING IS TO ADD NEWLY ISSUED TORNADO WATCH
216 UNTIL 2 AM FOR A MAJORITY OF THE FORECAST AREA...WITH THE
EXCEPTION BEING ACADIANA. IMPRESSIVE MCS HAS DEVELOPED ONCE AGAIN
OVER NORTHEAST TEXAS INTO CENTRAL TEXAS HEADING EASTWARD. MAIN
HAZARD WILL BE STRONG DAMAGING WINDS. HOWEVER...SOME SPIN-UPS MAY
OCCUR WITH THE BOW ECHO FEATURES. OTHER PROBLEMS WILL BE THE HIGH
RAINFALL RATES...WHICH MAY LEAD TO FLOODING...AND INTENSE CLOUD
TO GROUND LIGHTNING. THE LEADING EDGE OF THE SQUALL LINE WILL
REACH THE FORECAST AREA (TYLER COUNTY) AROUND 8 PM.
RUA
PREV DISCUSSION... /ISSUED 626 PM CDT MON MAY 25 2015/
DISCUSSION...
FOR 00Z TAFS...VFR/MVFR CEILINGS THROUGH THE EVENING...BEFORE THE
LINE OF STORMS REACHES KBPT-KLCH-KAEX BETWEEN 05-08Z...AND KLFT-
KARA BETWEEN 08-11Z. EXPECTING GUSTY WINDS AND LOW VISIBILITIES AS
THE STORMS PASS THROUGH THE REGION.
PREV DISCUSSION... /ISSUED 342 PM CDT MON MAY 25 2015/
DISCUSSION...LOCAL RADAR DEPICTING SCATTERED SHOWERS AND
THUNDERSTORMS PRIMARILY OVER CENTRAL LOUISIANA INTO ACADIANA.
ISOLATED SHOWERS ELSEWHERE. MORE ROBUST CONVECTION NOW ADVANCING
EAST ACROSS MID TEXAS ASSOCIATED WITH A SHORTWAVE TROF AND
EMBEDDED VORTICITY MAXIMA. THE AFOREMENTIONED WILL BE MOVING
ACROSS THE FORECAST AREA OVERNIGHT.
FORECAST QPF CONTINUES TO TREND DOWN...WITH LATEST WPC NUMBERS
SUGGESTING 1 TO 2 INCHES COVERAGE FOR MUCH OF THE AREA...WITH THE
EXCEPTION OF ACADIANA WITH RAINS EXPECTED BELOW AN INCH. WILL BE
MAINTAINING ONGOING FLOOD WATCH WHICH IS ABSENT LOWER ACADIANA
THROUGH TONIGHT. REASONING IS... ANTECEDENT CONDITIONS FROM
PREVIOUS RAINS LEAVING SATURATED GROUNDS...THE HIGH LIKELIHOOD OF
1 TO 2 INCHES...AND THE POSSIBILITY FOR LOCALLY HIGHER RAIN
AMOUNTS OF 3 TO 5 INCHES.
ADDITIONALLY...SPC MAINTAINING A MARGINAL TO SLIGHT SEVERE OUTLOOK
FOR THE AREA OVERNIGHT WITH THE INCOMING CONVECTION. NORTHERN
TYLER AND JASPER COUNTIES OF INTERIOR SOUTHEAST TEXAS ARE CLIPPED
WITH A MORE CONCERNING ENHANCED OUTLOOK. MAIN THREAT FOR ALL WILL
BE DAMAGING WINDS
OTHERWISE...RAIN CHANCES DIMINISH TUESDAY WITH PASSAGE AND
WEAKENING OF THIS LATEST FEATURE. WILL HOWEVER BE MAINTAINING
DAILY CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING CONVECTION
FOR THE REMAINDER OF THE WEEK AS A MOIST LOW LEVEL SOUTHERLY FLOW
CONTINUES...IN CONJUNCTION WITH A WEAKNESS ALOFT.
MARINE...LIGHT TO MODERATE SOUTHERLIES WILL BE MAINTAINED THROUGH
THE WEEK AS WITH HIGH PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS
AND NEAR COASTAL WATERS. SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED TO BE ON THE INCREASE TONIGHT AS A VIGOROUS UPPER LEVEL
DISTURBANCE ADVANCES OVER THE REGION. RAIN CHANCES WILL THEN AGAIN
DIMINISH THROUGH TUESDAY...WITH LIMITED ACTIVITY EXPECTED THOUGH
THE REMAINDER OF THE FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 71 84 70 86 / 90 50 20 40
LCH 74 86 73 87 / 90 50 20 40
LFT 74 85 72 86 / 80 60 20 40
BPT 74 86 74 87 / 90 40 20 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR TXZ180-201-215-216-
259>262.
GM...NONE.
&&
PUBLIC...07Hazardous weather outlook, May 25, 5:46 AM CDT, 18 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 546 AM CDT MON MAY 25 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 261100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 546 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED BY LATER THIS AFTERNOON AND TONIGHT AS YET ANOTHER STRONG DISTURBANCE ALOFT INTERACTS WITH OUR WARM MOIST AND UNSTABLE AIRMASS. LOCALLY HEAVY RAINS ARE AGAIN EXPECTED TO ACCOMPANY THIS AFTERNOON...AND FOR THAT REASON A FLASH FLOOD WATCH IS AGAIN IN EFFECT FOR PORTIONS OF THE FORECAST AREA THROUGH TONIGHT. IN ADDITION A FEW STORMS COULD REACH SEVERE LIMITS LATER TODAY AND TONIGHT...MAINLY WEST OF THE HIGHWAY 165 CORRIDOR...AND DAMAGING WIND GUSTS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR ANY SEVERE WEATHER. GMZ430-432-435-450-452-455-470-472-475-261100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 546 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A FAIRLY TIGHT PRESSURE GRADIENT WILL KEEP A MODERATE TO STRONG ONSHORE FLOW IN PLACE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH EARLY WEEK. GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. RAIN CHANCES WILL DECREASE PAST TUESDAY...HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 25
In the hours before
Special weather statement, May 25, 7:43 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
743 PM CDT MON MAY 25 2015
LAZ028-260100-
RAPIDES LA-
743 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RAPIDES PARISH
UNTIL 800 PM CDT...
AT 743 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARDNER...OR NEAR ALEXANDRIA INTERNATIONAL AIRPORT...MOVING NORTHEAST
AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...BOYCE...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
GARDNER...TIOGA AND TIMBER TRAILS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3117 9258 3125 9277 3140 9270 3140 9267
3139 9266 3139 9263 3144 9238
TIME...MOT...LOC 0043Z 207DEG 27KT 3128 9264
ERICKSONSpecial weather statement, May 25, 7:44 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 744 PM CDT MON MAY 25 2015 LAZ028-031-032-260130- ALLEN LA-EVANGELINE LA-RAPIDES LA- 744 PM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAPIDES... NORTHWESTERN EVANGELINE AND NORTHEASTERN ALLEN PARISHES UNTIL 830 PM CDT... AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BEAVER...OR NEAR OAKDALE...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OAKDALE...GLENMORA...ALLEN PARISH AIRPORT...BEAVER AND MCNARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN LOUISIANA. LAT...LON 3072 9250 3075 9271 3104 9269 3105 9245 TIME...MOT...LOC 0044Z 187DEG 34KT 3082 9260 ERICKSON
Special weather statement, May 25, 7:47 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 747 PM CDT MON MAY 25 2015 LAZ029-032-033-260130- ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA- 747 PM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. LANDRY... NORTHEASTERN EVANGELINE AND SOUTHWESTERN AVOYELLES PARISHES UNTIL 830 PM CDT... AT 747 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRAND PRAIRIE...OR NEAR VILLE PLATTE...MOVING NORTH AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VILLE PLATTE...BUNKIE...MORROW...EVERGREEN...INDIAN LAKE...CHICOT STATE PARK...WHITEVILLE...GRAND PRAIRIE AND ST. LANDRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL LOUISIANA. LAT...LON 3096 9207 3061 9208 3062 9229 3096 9229 TIME...MOT...LOC 0047Z 181DEG 31KT 3069 9219 ERICKSON
Special weather statement, May 25, 9:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
958 PM CDT MON MAY 25 2015
LAZ029-033-044-045-053-260400-
LAFAYETTE LA-IBERIA LA-UPPER ST. MARTIN LA-ST. LANDRY LA-
AVOYELLES LA-
958 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...EASTERN ST.
LANDRY...CENTRAL AVOYELLES...ST. MARTIN AND EASTERN LAFAYETTE
PARISHES UNTIL 1100 PM CDT...
AT 958 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUPONT TO
LOREAUVILLE...AND MOVING NORTH AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...CATAHOULA...BREAUX BRIDGE...ST.
MARTINVILLE...MARKSVILLE...SIMMESPORT...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...MOREAUVILLE...PALMETTO...BORDELONVILLE...
BAYOU CURRENT...PORT BARRE...COTTONPORT...HENDERSON...MANSURA AND
LOREAUVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3122 9199 3123 9180 3119 9168 3114 9172
3106 9171 3098 9180 3086 9182 3071 9173
3051 9173 3050 9175 3050 9170 3044 9164
3031 9162 3024 9157 3023 9148 3011 9147
3010 9145 3005 9144 2992 9193 3125 9212
TIME...MOT...LOC 0258Z 185DEG 29KT 3086 9193 3008 9174
ERICKSONLocal storm report, May 25, 10:14 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1014 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL LUMBERTON 30.26N 94.20W
05/25/2015 E1.00 INCH HARDIN TX BROADCAST MEDIA
METEOROLOGIST KERRY COOPER RELAYED A REPORT OF QUARTER
SIZE HAIL NEAR LUMBERTON
0953 PM HAIL LUMBERTON 30.26N 94.20W
05/25/2015 E1.00 INCH HARDIN TX BROADCAST MEDIA
METEOROLOGIST KERRY COOPER RELAYED A PUBLIC REPORT OF
QUARTER SIZE HAIL NEAR LUMBERTON. TIME ESTIMATED BY
RADAR.
&&
DJONESLocal storm report, May 25, 10:47 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1047 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG KOUNTZE 30.37N 94.32W
05/25/2015 HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF REPORTS TREES DOWN ALONG HWY 69 IN
KOUNTZE.
0943 PM TSTM WND DMG BON WEIR 30.74N 93.66W
05/25/2015 NEWTON TX LAW ENFORCEMENT
NEWTON COUNTY SHERIFF REPORTS TREES DOWN ALONG HWY 82 AS
WELL AS COUNTY ROAD 4076 IN BON WIER.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:26 PM CDT | Severe Thunderstorm Warning | LCH | Tyler | 64 min |
| May 25, 8:32 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 28 min |
| May 25, 8:36 PM CDT | Flash Flood Warning | LCH | Hardin, Tyler | 3 hr |
| May 25, 8:55 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 65 min |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 54 min |
| May 25, 9:09 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 3 hr |
| May 25, 9:27 PM CDT | Tornado Warning | LCH | Jasper, Tyler | 22 min |
| May 25, 9:34 PM CDT | Tornado Warning | LCH | Tyler | 14 min |
| May 25, 9:41 PM CDT | Tornado Warning | LCH | Newton | 9 min |
| May 25, 10:09 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 12 days |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 56 min |
| May 25, 10:31 PM CDT | Flash Flood Warning | LCH | Jasper, Jefferson, Newton, Orange | 4 hr |
| May 25, 10:59 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 31 min |
| May 25, 11:22 PM CDT | Flash Flood Warning | LCH | Hardin, Tyler | 3 hr |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 91 min |
| May 26, 2:31 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 3 hr |
| May 26, 5:22 AM CDT | Special Weather Statement | LCH | Orange | 23 min |
| May 26, 10:49 AM CDT | River Flood Warning | LCH | Jefferson, Orange | 12 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.